# SDR HAL2022F00000

- Difficulty date: December 17, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N375HA
- Make and model: Airbus A330-243
- Aircraft serial: 1606
- Aircraft time: 25,832 hours, 4,048 cycles
- System (JASC): 7731 · Engine Ignition Analyzer
- Part: Computer
- Part number: 33275190004
- Part serial: 04776
- Condition: Defective
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - #1 ENGINE VIBRATION MONITOR INOP // REPLACED CSU P/N 065-50001-0200 S/N OFF 04253. NO HELP. PER A330 AMM 27-51. (PAUL SERBICK 576703). REMOVED AND REPLACED #2 SFCC PER A330 AMM 27-51-34 OPS CHECK NORMAL NO FAULTS DISPLAYED. PERFORMED BITE TEST ON #1 AND #2 EIVMU IAW A330AMM 73-25-34-740-820A TEST OK ON BOTH EIVMU.(STUECK, MARK L 812635) COMPUTER, SLAT/ OFF 33-2751-9-0004 04776 ON 33-2751-9-0004 12241 UNIT, COMMAND S OFF 33-2751-9-0001 04253 ON 33-2751-9-0001 01128
